# SDR TRAX200701246

- Difficulty date: August 26, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 23,210 hours, 19,814 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING MESSAGE AND STEERING INOP CAUTION MESSAGE WHEN RETRACTING GEAR.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
